# SDR DALA2015012800670

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LT WING OTBD FLAP MID GUIDE VANE L/E.  REPAIRED IAW SRM 57-03D, PAR 11 AND OPEN 1031.
